MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE VALVE; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE VALVE; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV56US
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system.It was reported that the device model 9850ev56 and 56mm implanted in the tricuspid position, was explanted on post operative day (pod) 322 and another valve was implanted same day.The patient is alive.Additional information was received stating that the patient had severe aortic regurgitation that required surgical intervention.Since the patient had a mild-moderate pvl post evoque ttvr, they chose to replace the evoque valve surgically at that time as well.The patient is stable and doing well.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: labelling review.Based on the complaint investigation, the complaint for valve does not seal on annulus was confirmed with other empirical evidence.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No non-conformances related to the complaint event(s) were identified.The investigation of complaints for the reported valve does not seal on annulus that could result in para valvular leak (pvl) cases found that procedural factors, either alone or together with patient factors such as patient's individual anatomy, could possibly be the contributing factors, and can include tv annular oversizing, borderline valve sizing procedural factors, or a combination of these factors.Paravalvular leakage is a known risk of valve replacement.There is no evidence to support that manufacturing non-conformities resulted in this issue.A potential root cause was unable to be determined for the reported event with limited and/or insufficient information.No information received or available suggests that the reported event does allege or indicate that a device manufacturing or device deficiency has occurred.Since there are no confirmed product or labeling/ifu/training material non-conformances affecting distributed product and no other triggers have been met, no preventative or corrective actions were required.

Brand Name
EVOQUE VALVE
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key24761372
Report Number2015691-2026-13795
Device Sequence Number10268722
Product Code NPW
UDI-Device Identifier00690103219074
UDI-Public(01)00690103219074(17)260807(11)240807
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/07/2026
Device Model Number9850EV56US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale